# SDR SWAA2025110319913

- Difficulty date: September 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROED FLOORBEAM, BS 986.5, RBL 42, WL 208.1.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-6, REPAIR 6.
